| Model Number |
AR40M |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted/explanted, give date: not applicable, as lens was not implanted.Initial reporter telephone number: (b)(6).The intraocular lens (iol) was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
Customer reported a torn sensar ar40e intraocular lens (iol).No patient injury reported.
Additional Manufacturer Narrative
Upon further review of the file it was acknowledged that the initial submission, manufacturer report number 3012236936-2022-02110, is a duplicate report that had been first reported in mrn 3012236936-2022-00697.Therefore, no further information will be provided under this manufacturer report number 3012236936-2022-02110.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.